Alert archive / Delaware / Areal Flood Warnings in 2016
Areal Flood Warning 30, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 9, 2016, 9:41 PM EDT for Caroline County, Maryland; Kent County, Sussex County, Delaware. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2016, 9:41 PM EDT (01:41 UTC)
- Expired
- Oct 10, 2016, 9:48 AM EDT
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kent County, DE, Sussex County, DE, Caroline County, MD
The radar
The Dover AFB radar (KDOX), 30 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1470 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -86 m²/s²
- 0-3 km storm-relative helicity
- -67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
209
WGUS41 KPHI 100141
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT SUN OCT 9 2016
DEC001-005-MDC011-101030-
/O.NEW.KPHI.FA.W.0030.161010T0141Z-161010T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-CAROLINE MD-
941 PM EDT SUN OCT 9 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
SOUTHWESTERN KENT COUNTY IN CENTRAL DELAWARE...
WESTERN SUSSEX COUNTY IN SOUTHERN DELAWARE...
SOUTHERN CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 630 AM EDT MONDAY
* AT 933 PM EDT...THE NANTICOKE RIVER AT BRIDGEVILLE MAY BE CRESTING
3 TO 4 INCHES ABOVE FLOOD STAGE AT THAT GAGE LOCATION. THERE HAVE
BEEN SEVERAL REPORTS OF ROAD CLOSURES IN AND NEAR THE WARNING
AREA...ESPECIALLY IN SUSSEX COUNTY DELAWARE.
* WATER RECESSION SHOULD BEGIN OVERNIGHT BUT IT WILL BE SLOW. ROAD
CLOSURES AND SOME FLOODING ADJACENT A FEW STREAMS WILL PROBABLY
LINGER THROUGH THE NIGHT. CAUTION IS ADVISED WHEN TRAVELING AT
NIGHT AND BE PREPARED TO DETOUR AROUND ANY FLOODED ROADS.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...LAUREL...FEDERALSBURG...
BRIDGEVILLE...PRESTON...ELLENDALE...HARMONY...ANDREWSVILLE...
SYCAMORE...AGNER...SMITHVILLE...GUMBORO...BLADES...GREENWOOD...
BETHEL AND FARMINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING HAS BEEN REPORTED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO OR PASS BY ON HIGHER GROUND.
&&
LAT...LON 3865 7571 3869 7577 3868 7580 3870 7580
3871 7584 3869 7592 3874 7598 3888 7579
3891 7541 3847 7536 3847 7569
$$
DRAG2 follow-up statements
868
WGUS41 KPHI 100945
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 AM EDT MON OCT 10 2016
DEC001-005-MDC011-101430-
/O.EXT.KPHI.FA.W.0030.000000T0000Z-161010T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-CAROLINE MD-
545 AM EDT MON OCT 10 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
SOUTHWESTERN KENT COUNTY IN CENTRAL DELAWARE...
WESTERN SUSSEX COUNTY IN SOUTHERN DELAWARE...
SOUTHERN CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 1030 AM EDT
* AT 544 AM EDT...THE NANTICOKE RIVER AT BRIDGEVILLE IS CURRENTLY
AROUND 2 INCHES ABOVE FLOOD STAGE AT THAT GAUGE LOCATION AND
WATERS CONTINUE TO RECEDE. THERE ARE STILL SOME ROAD CLOSURES IN
AND NEAR THE WARNING AREA...ESPECIALLY IN SUSSEX COUNTY DELAWARE.
* ALTHOUGH WATERS LEVELS CONTINUE TO RECEDE...THERE WILL STILL BE
SOME ROAD CLOSURES AS WELL AS LINGERING FLOODING AT ADJACENT
STREAMS THROUGH THIS MORNING. CAUTION IS ADVISED FOR THE PRE-DAWN
HOURS AS IT WILL BE HARDER TO RECOGNIZE FLOODED ROADS. BE PREPARED
TO DETOUR AROUND ANY FLOODED ROADS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...LAUREL...FEDERALSBURG...
BRIDGEVILLE...PRESTON...ELLENDALE...HARMONY...ANDREWSVILLE...
SYCAMORE...AGNER...SMITHVILLE...GUMBORO...BLADES...GREENWOOD...
BETHEL AND FARMINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3865 7571 3869 7577 3868 7580 3870 7580
3871 7584 3869 7592 3874 7598 3888 7579
3891 7541 3847 7536 3847 7569
$$
MPS509
WGUS81 KPHI 101348
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 AM EDT MON OCT 10 2016
DEC001-005-MDC011-101356-
/O.CAN.KPHI.FA.W.0030.000000T0000Z-161010T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-CAROLINE MD-
948 AM EDT MON OCT 10 2016
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN KENT...
WESTERN SUSSEX AND SOUTHERN CAROLINE COUNTIES...
FLOOD WATERS HAVE RECEDED...WATER LEVELS ON THE NANTICOKE RIVER HAVE
DROPPED BELOW FLOOD STAGE AND SHOULD CONTINUE TO FALL. PLEASE
CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3865 7571 3869 7577 3868 7580 3870 7580
3871 7584 3869 7592 3874 7598 3888 7579
3891 7541 3847 7536 3847 7569
$$
SFJWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 9, 8:21 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Oct 9, 8:21 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 821 PM EDT Sun Oct 9 2016 .SYNOPSIS... High pressure builds in from the north and west starting tomorrow, moves nearly overhead on Tuesday before moving offshore Wednesday. A cold front is expected to slide through the region on Thursday. High pressure returns for the end of the week and into the weekend. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... The Wind Advisory has been cancelled for our New Jersey counties and Kent County, Delaware as their winds will remain below Advisory levels for the remainder of the evening. However, we have kept Sussex County, Delaware in effect as occasional wind gusts around 45 mph, mainly near the Delaware Bay, will continue into the evening hours and decrease toward midnight. Elsewhere, winds will remain gusty across the area generally around 15-20 mph with some higher gusts around 25-30 mph this evening. We increased cloud cover a little this evening up north as there is some clouds streaming down in the northerly flow. However, these are expected to thin hour and retreat back northward through the night. The wind will likely prevent any frost or fog formation during the overnight hours. Low temperatures will fall into the 40's with some 30's in the Poconos. Conditions do not look optimum for radiational cooling given the winds tonight. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... With high pressure building into the region a sunny day is expected. A tight pressure gradient will be present potentially leading to another round of northerly wind gusts during the day Monday. Some gusts may reach 25 mph in the late morning or early afternoon. Both the model guidance and 925 mb temperature relationship to the surface suggest a slow climb to around 60 or in the low 60's for highs in many spots. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Monday night...Confidence is increasing that we will see areas of frost in the Poconos, Lehigh Valley and NW NJ. Winds should be light (less than 5 mph), we are not expecting any clouds, we will have very low dew points, and the upper level ridge will be sliding over our region through this time. All of this points to prime radiational cooling and frost formation conditions. In addition, have added mention of frost to the Pine Barrens. All guidance is a bit higher for min temps in the Pine Barrens (upper 30s to near 40), and the rain this morning/wet ground may slightly limit the radiational cooling tomorrow night. However, even so, most models tend to underestimate radiational cooling in this area, so undercut guidance for forecast min temperatures. Tuesday through Wednesday...surface high builds close to the region, then slides northeast through the day on Wednesday. Weak southwesterly low level flow should allow for a modest warming trend through this period. Thursday...continue to forecast the next cold front moving through the region during the day on Thursday. Stayed close to the previous forecast with only keeping precipitation mentioned in the north west portions of the region as there continues to be good model consensus that frontolysis will be ongoing as the front approaches and slides through our region. Friday and Saturday...For the second time of the week, a surface high is expected build in over the region in the wake of a cold front, leading to tranquil but slightly cooler than normal conditions. Sunday...longer range models show another cold front digging out of the Great Lakes region through this period, but at this point, does not look to arrive on Sunday. So for now, Sunday looks pretty similar to the rest of the weekend. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. VFR throughout the TAF period. Wind will generally be from the north-northwest 15-20 knots, with an occasional gust around 25 knots this evening. On Monday, winds will remain gusty with gusts around 20 to 25 knots. Outlook... Monday night through Friday...VFR conditions expected. && .MARINE... The Storm Warning has been cancelled, and a Gale Warning is now in effect everywhere. The highest winds are expected to gust around 40 knots along the Atlantic Ocean and lower Delaware Bay this evening. The upper Delaware Bay will likely gust around 35 knots. Winds will remain gusty near Gale force into Monday morning, but slowly diminish through the day and eventually lower to Small Craft Advisory levels. Outlook... Monday night through Tuesday...Seas should slowly subside through this period. Exactly when they will drop below 5 feet on the coastal waters is still uncertain. Some guidance has elevated seas lingering through the morning on Tuesday. On the Delaware Bay, winds and seas should stay below SCA criteria. Wednesday and Thursday...winds and seas should stay below SCA criteria. Thursday night and Friday...winds and seas will increase behind a cold front and could reach SCA criteria for both winds and seas by Thursday night. && .FIRE WEATHER... Across the Lehigh Valley, Poconos and Northwest New Jersey rain has not fallen in several days. This coupled with wind gusts near 25 mph and RH values falling below 40% may lead to an enhanced risk for fire spread on Monday. && .HYDROLOGY... Minor Flooding is occuring in southern DE and a decision will be made at 930 PM whether to extend the warning through 8 am Monday. The nanticoke river continues to rise at the Bridgeville gage and experimental guidance suggests this river and possibly others in the flood warning area will rise at least until midnight before beginning a recession. We have seen some DELDOT reports of road closures. This area has been hit pretty hard the past couple of weeks with over a foot of rain in a few locations as estimated by radar. The good news... little or no rain is forecast for at least the next week. && .TIDES/COASTAL FLOODING... ETSS guidance for Lewes depicts minor tidal flooding with the Monday evening high tide. Continue to think this is unlikely given slightly off shore wind direction and relatively low astronomical tides. Therefore...will not mention in the HWO at this time. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...Wind Advisory until 11 PM EDT this evening for DEZ003-004. MD...None. MARINE...Gale Warning until 11 AM EDT Monday for ANZ430-431-450>455. && Synopsis...MPS Near Term...Gaines/Robertson Short Term...Gaines Long Term...Johnson Aviation...Gaines/Johnson/Robertson Marine...Gaines/Johnson/Robertson Fire Weather...Gaines Hydrology...Drag Tides/Coastal Flooding...Johnson
Hazardous weather outlook, Oct 9, 8:03 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 803 PM EDT SUN OCT 9 2016 DEZ001-002-MDZ008-012-015-019-020-NJZ010-012>016-023>026-PAZ070-071- 101>106-110015- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 803 PM EDT SUN OCT 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-110015- INLAND SUSSEX-DELAWARE BEACHES- 803 PM EDT SUN OCT 9 2016 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>009-PAZ054-055-060>062-110015- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 803 PM EDT SUN OCT 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AREAS OF FROST WILL BE POSSIBLE ACROSS THE POCONOS...LEHIGH VALLEY...AND NORTHWESTERN NEW JERSEY ON MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>022-027-110015- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- SOUTHEASTERN BURLINGTON- 803 PM EDT SUN OCT 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AREAS OF FROST WILL BE POSSIBLE ACROSS THE PINE BARRENS MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-110015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 803 PM EDT SUN OCT 9 2016 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 9, 5:05 PM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT SUN OCT 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HEAVY RAIN WEST CAPE MAY 38.94N 74.94W
10/09/2016 M3.39 INCH CAPE MAY NJ CO-OP OBSERVER
30 HR 10A SAT - 4P SUN
&&
EVENT NUMBER PHI1602067
LRLocal storm report, Oct 9, 5:12 PM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT SUN OCT 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HEAVY RAIN LONG NECK 38.62N 75.15W
10/09/2016 M3.71 INCH SUSSEX DE DEOS
&&
EVENT NUMBER PHI1602068
LRLocal storm report, Oct 9, 5:13 PM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT SUN OCT 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HEAVY RAIN BETHANY BEACH 38.54N 75.07W
10/09/2016 M3.67 INCH SUSSEX DE DEOS
&&
EVENT NUMBER PHI1602069
LRLocal storm report, Oct 9, 5:20 PM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT SUN OCT 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM NON-TSTM WND GST LEWES 38.78N 75.15W
10/09/2016 M59 MPH SUSSEX DE WEATHERFLOW
&&
EVENT NUMBER PHI1602070
LRLocal storm report, Oct 9, 5:22 PM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT SUN OCT 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM FLOOD 4 SSE MILTON 38.73N 75.28W
10/09/2016 SUSSEX DE TRAINED SPOTTER
ROADWAY FLOODING REPORTED
0738 AM HEAVY RAIN 4 SSE MILTON 38.73N 75.28W
10/09/2016 M2.70 INCH SUSSEX DE TRAINED SPOTTER
ROADWAY FLOODING REPORTED
0900 AM NON-TSTM WND DMG CORDOVA 38.88N 75.99W
10/09/2016 TALBOT MD 911 CALL CENTER
TREE BLOWN DOWN...TIME ESTIMATED.
0900 AM NON-TSTM WND DMG TRAPPE 38.66N 76.06W
10/09/2016 TALBOT MD 911 CALL CENTER
TREE BLOWN DOWN BLOCKING ROADWAY...TIME ESTIMATED
0105 PM NON-TSTM WND GST LEWES 38.78N 75.15W
10/09/2016 M59 MPH SUSSEX DE WEATHERFLOW
0501 PM HEAVY RAIN WEST CAPE MAY 38.94N 74.94W
10/09/2016 M3.39 INCH CAPE MAY NJ CO-OP OBSERVER
30 HR 10A SAT - 4P SUN
0511 PM HEAVY RAIN LONG NECK 38.62N 75.15W
10/09/2016 M3.71 INCH SUSSEX DE DEOS
0513 PM HEAVY RAIN BETHANY BEACH 38.54N 75.07W
10/09/2016 M3.67 INCH SUSSEX DE DEOS
&&
EVENT NUMBER PHI1602063 PHI1602064 PHI1602065 PHI1602066 PHI1602070
PHI1602067 PHI1602068 PHI1602069
LRNearby
Areal Flood Warnings in Delaware, 2016Areal Flood Warnings in Maryland, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.